Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNemenzo, Fidel R.en
dc.contributor.authorBetsumiya, Koichien
dc.contributor.authorLing, Sanen
dc.identifier.citationBetsumiya, K., Ling, S., & Nemenzo, F. R. (2004). Type II codes over F2m + uF2m. Discrete Mathematics, 275(1-3), 43-65.en
dc.description.abstractWe look at the special class of self-dual codes called Type II codes over the alphabet Rm =F2m + uF2m where u2 = 0. Properties of the Gray maps which take self-dual codes over Rm to self-dual codes over the subrings F2m and Rr = F2r + uF2r for divisors r of m are studied. We give a mass formula for Type II codes over Rm and classify such codes of length n⩽8 for m=2,3,4,5,6 and 7.en
dc.relation.ispartofseriesDiscrete mathematicsen
dc.rights© 2003 Elsevier B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Discrete Mathematics, Elsevier B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].en
dc.subjectDRNTU::Engineering::Computer science and engineering::Data::Coding and information theoryen
dc.titleType II codes over F2m + uF2men
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
37. Type II codes over F2m + uF2m.pdf401.28 kBAdobe PDFThumbnail

Google ScholarTM



Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.